# SDR SWAA2021010737234

- Difficulty date: December 16, 2020
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 27,985 hours, 12,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7501187
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP LT Z-ANGLE CORRODED AROUND FASTNER HOLES STA 500A-500E LBL 25' WL 158.  ACCOMPLISHED Z-ANGLE REPAIR IN FWD CARGO LT SIDE FROM STA 500A TO 500I LBL 25' WL 158, IAW SRM 53-00-53-2R-5 P/N 143A7501-187.
